# SDR CA021122005

- Difficulty date: November 7, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Boeing 727225
- Engine: Pwa JT8D15A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)   ON LANDING IT WAS OBSERVED THE TRAIL SKID INDICATOR ILLUMINATED INDICATING A TAIL STRIKE. THE AIRCRAFT HAD LANDED WITHOUT INCIDENT.  A DETAILED INSPECTION FOUND DAMAGE TO THE FOLLOWING:  TAIL SKID ASSEMBLY, NR 3 VHF COMM. ANTENNA, NR 2 ENGINE THRUST REVERSER & TAILPIPE.  NR 2 ENGINE BORESCOPE CARRIED OUT AND CHECKED SERVICEABLE.  HARD LANDING CHECK CARRIED OUT IAW MM & CHECKED SERVICEABLE.  TAIL SKID ASSEMBLY REPLACED & CHECKED SERVICEABLE IAW MM.  NR 3 VHF COMM ANTENNA REPLACED & FUNCTIONED SERVICEABLE IAW MM. NR 2 ENGINE THRUST REVERSER ASSY REPLACED & CHECKED SERVICEABLE IAW MM. NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
